MathSciNet Relay Station
MathSciNet bibliographic data
MR349681 14G05 (10D05 14G10 14K15)
Slater, J. B. Determination of $L$-functions of elliptic curves parametrized by modular functions. Proc. London Math. Soc. (3) 28 (1974), 439–456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement